# SDR REXA2020102200718

- Difficulty date: October 5, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3600851
- Condition: Cracked
- Location: Bs 621
- Part time: 30,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A REPAIR TO FS 621 BULKHEAD AT LBL 36.20 WL 79.0 FOUND STIFFNER CRACKED.  LOCATED, DRILLED, & INSTALLED NEW STIFFNER P/N 601R36008-51, IAW CRJ 200 SRM 51-40-11-00-51-42-06-00.
